# SDR IPXA2021013165105

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,331 hours, 17,145 cycles
- Engine: Pwa PW4052
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 50D901001
- Part serial: 723951
- Condition: Cracked
- Location: #1 Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2 C NR 1 ENGINE FAN CASE IS CRACKED AT 5 O'CLOCK POSITION JUST AFT OF NOSE COWL ANTI-ICE VALVE.  REPAIRED CRACKED NR 1 ENGINE FAN CASE AT 5 O'CLOCK POSITION IAW UPS EO 4000-7230-79031-A.  MINOR
